# SDR SWAA2024042468401

- Difficulty date: March 28, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 45,242 hours, 27,230 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663 Rbl 5-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON T-ANGLE LOCATED ON VAPOR VARRIER LOWER AREA BS 663.75 AND BTW RBL5 TO RBL 70 AT MAIN WHELL WELL COMPARTMENT.  REPAIRED T-ANGLE LOCATED ON VAPOR VARRIER LOWER AREA BS 663.75 AND BTW RBL5 TO RBL 70 AT MAIN WHELL WELL COMPARTMENT IAW EA 24-153-00962 REV1 AND EA 24-153-00962-WIP1 REV3.
